# SDR 06FDEA03769

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT FUSELAGE ACCESS 311AB, IS CRACKED JUST FORWARD OF AFT BULKHEAD.  NON-ROUTINE-N00883 REPAIR IAW EA 8-5310-96497-FUSELAGE, AFT BODY KEEL CAP SPLICE AT STA 2040, REPAIR. MECH 7965 QC 423 MAJOR REPAIR
